Yang, Xiaofan and Megson, Graham M. and Liao, Xiaofeng and Cao, Jianqiu (2007) Generalized matching networks and their properties. International Journal of Parallel, Emergent and Distributed Systems, 22 (3). pp. 185-193. ISSN 1744-5760Full text not available from this repository.
|Subjects:||University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)|
|Depositing User:||Miss Nina Watts|
|Date Deposited:||27 Jan 2009 09:18|
|Last Modified:||20 Oct 2009 13:48|
Actions (login required)
|Edit Item (Repository staff only)|